On Decomposition of \( ( 1 , 2 ) ^∗\) -Continuity

Main Article Content

O. Ravi
S. Jeyashri
M. Krishnamoorthy

Abstract

In this paper, we introduce  the concepts of   generalized continuity called \( (1,2)^*\)-\(\hat{g}\)-continuity,  \((1,2)^*\)-\(g^*\)-closed sets and  \((1,2)^*\)-\(\hat{g}\)-neighborhood in  bitopological spaces. Also we investigate their  properties and obtain a decomposition of continuity.

Article Details

How to Cite
Ravi, O. ., Jeyashri, S. ., & Krishnamoorthy, M. . (2022). On Decomposition of \( ( 1 , 2 ) ^∗\) -Continuity. Journal of Advanced Studies in Topology, 2(1), 30–36. Retrieved from http://m-sciences.com/index.php/jast/article/view/23
Section
Research Articles